# SDR SWIA202054028

- Difficulty date: October 5, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS GOUGE ON INNER GUIDE SURFACE ON UPPER AFT GUIDE FITTING.  C-CHECK RO 11/11/2020.  REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED UPPER AFT GUIDE FITTING WITH NEW, IAW CRJ700 AMM.  OPERATIONAL TESTS CHECKED GOOD.
